# SDR FDEA201408202218

- Difficulty date: August 20, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 66,524 hours, 12,428 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A7003501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION APPROX 0.7 INCHES IN LENGTH FOUND DURING X-RAY INSPECTION AT STATION 6-00, LONGERON 3R FWD SECTION AS MARKED.  MAIN DECK CRACKED DAMAGED LONGERON AT STATION 6-100, LONGERON 3R FORWARD SECTION PERMANENT REPAIR ACCOMPLISHED AS PER EA 1-5310-T0310739 PART 1   TITLE: "FUSELAGE - MAIN FRAME - CENTER FUSELAGE - LONGERON 3R SPLICE REPAIR -  DEVIATION FROM SRM". REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REFER TO WRI   53105213 FOR WORK DETAILS.
